# SDR QXEA200700819

- Difficulty date: May 19, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 21,007 hours, 30,338 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - EMERGENCY TRACK LIGHTING (AT FORWARD RIGHT EMERGENCY HATCH/DOOR) FORWARD RED LIGHT STRIP INOP.  FOUND PINS P3 AND 2 SWAPPED.  RE-PINNED CONNECTOR.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
